Posted 9/8/2018 10:26 AM (GMT -6)
Hi all, when i started remicade i had a great response to it pretty much overnight. The abdominal pain, urgency, blood, diarrhea, and everything else was gone within the first day. I felt great and I was so happy it was working.
A week before the third infusion, though, some symptoms started to come back, as in the blood, mushier stools, etc. Then, a day before the infusion, the bloody diarrhea came back, going 4 times in that day. I thought the infusion would bring me some much needed relief as it had the first two times, but that was not the case. Now, it’s 3 days after the infusion and my symptoms are still present - diarrhea about 3-4 times a day, sometimes with blood, stomach pains, and urgency. Although i do think the blood has gone down a bit.
Could I already be developing antibodies? Or could this just be a delayed response to it? What could it be? I just want life to be like what it was when the remicade was working. I am just so frustrated.